Gevrey class of the infinitesimal generator of a diffeomorphism
Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque no. 323  (2009), p. 33-40
@incollection{AST_2009__323__33_0,
     author = {Brochero Mart\'\i nez, Fabio Enrique and L\'opez-Hernanz, Lorena},
     title = {Gevrey class of the infinitesimal generator of a diffeomorphism},
     booktitle = {\'Equations diff\'erentielles et singularit\'es. En l'honneur de J. M. Aroca},
     editor = {Cano F. and Loray F. and Moralez-Ruiz J. J. and Sad P. and Spivakovsky M.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {323},
     year = {2009},
     pages = {33-40},
     zbl = {1195.32008},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__323__33_0}
}
Brochero Martínez, Fabio Enrique; López-Hernanz, Lorena. Gevrey class of the infinitesimal generator of a diffeomorphism, in Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), pp. 33-40. http://www.numdam.org/item/AST_2009__323__33_0/

[1] P. Ahern & J.-P. Rosay - "Entire functions, in the classification of differentiable germs tangent to the identity, in one or two variables", Trans. Amer. Math. Soc. 347 (1995), p. 543-572. | Article | Zbl 0815.30018

[2] I.N. Baker - "Non-embeddable functions with a fixpoint of multiplier 1", Math. Z. 99 (1967), p. 377-384. | Article | Zbl 0162.10103

[3] J. Écalle - "Théorie itérative: introduction à la théorie des invariants holomorphes", J. Math. Pures Appl. (9) 54 (1975), p. 183-258. | Zbl 0285.26010

[4] B. Malgrange - "Sommation des séries divergentes", Exposition. Math. 13 (1995), p. 163-222. | Zbl 0836.40004

[5] J. Martinet & J.-P. Ramis - "Classification analytique des équations différentielles non linéaires résonnantes du premier ordre", Ann. Sci. École Norm. Sup. (4) 16 (1983), p. 571-621. | Article | Numdam | Zbl 0534.34011

[6] J. Rey - "Difféomorphismes résonnants de (,0)", Ph.D. Thesis, Univ. Paul Sabatier, Toulouse, 1996.

[7] G. Szekeres - "Regular iteration of real and complex functions", Acta Math. 100 (1958), p. 203-258. | Article | Zbl 0145.07903